Journal of Symbolic Logic 66 (3):1277-1285 (2001)

We determine the exact bounds for the length of an arbitrary reduction sequence of a term in the typed λ-calculus with β-, ξ- and η-conversion. There will be two essentially different classifications, one depending on the height and the degree of the term and the other depending on the length and the degree of the term
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695106
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,256
Through your library

References found in this work BETA

An Upper Bound for Reduction Sequences in the Typed Λ-Calculus.Helmut Schwichtenberg - 1991 - Archive for Mathematical Logic 30 (5-6):405-408.
The Lambda Calculus. Its Syntax and Semantics.E. Engeler - 1984 - Journal of Symbolic Logic 49 (1):301-303.

Add more references

Citations of this work BETA

Elementary Proof of Strong Normalization for Atomic F.Fernando Ferreira & Gilda Ferreira - 2016 - Bulletin of the Section of Logic 45 (1):1-15.
On the Computational Complexity of Cut-Reduction.Klaus Aehlig & Arnold Beckmann - 2010 - Annals of Pure and Applied Logic 161 (6):711-736.

View all 9 citations / Add more citations

Similar books and articles


Added to PP index

Total views
55 ( #183,729 of 2,419,706 )

Recent downloads (6 months)
4 ( #191,897 of 2,419,706 )

How can I increase my downloads?


My notes